Erectile dysfunction kidney stones

Common Questions and Answers about Erectile dysfunction kidney stones

erectile-dysfunction

Avatar m tn I don't think kidney stones themselves can cause erectile dysfunction (I've never heard of that). But I do know that urogenital infections can and do cause ED. Infections almost always accompany kidney stones. Did the ED go away yet?
Avatar f tn How old is he now and how well he manages to do his daily activities of living without an attendant? There are many causes for erectile dysfunction and also various treatment options depending on the age and cause of erectile dysfunction. Some of the causes are " Damage to nerves, arteries, smooth muscles, and fibrous tissues, often as a result of disease, is the most common causes.
Avatar m tn As a consequence I experienced erectile dysfunction. I stopped taking the meds and I still have erectile dysfunction. I have been off the meds for over a year now and I have not recovered my erectile function. I can only get a semi if I try really hard. I don't get morning boners any more and I don't get proper hard ons when watching porn either.
Avatar m tn Based on what you have described you have hypertension, erectile dysfunction, and mild left ventricular hypertrophy on both your electrocardiogram and echocardiogram. It is essential that you control your hypertension as best as you can to prevent further progression of LVH. LVH refers to the thickening of the heart muscle as a response to high blood pressure. It is not uncommon to have erectile dysfunction accompany hypertension. To answer your questions specifically 1.
Avatar m tn you need google erectile dysfunction to get a full description (over 20 different ways to cause erectile dysfunction) If you suspect to have it, you need to visit a doctor so they can determine if it is physical or psychological problem. It's usually psychological or it could be the combination of physical or psychological. Usually men over 40 that experience erectile dysfunction relates to a physical problem or some underlying medical condition, ie. diabetis, high blood pressure, etc.
Avatar m tn I have suffered for several years with erectile dysfunction, which is treated, usually effectively, with Viagra. I am on no other medications, have never had any troubles with depression or anxiety. I am absolutely determined to feel better. I have far too much I want and need to do in this, not least of all raise three good men. By the by, I'm a 43-year old male, in good shape, practice yoga regularly (or did, until the last couple months).
Avatar m tn which i did for about a month, however, this resulted in erectile dysfunction, so i stopped taking finasteride, after which the ED has gone. can u suggest other medication for mildly enlarged prostate. I am 63, male, under the following medication every day 1)amias 8mg every night for high bp 2)finasteride 1mg every night for baldness 3)statin 20mg for high cholesterol about 210 please advise. This discussion is related to <a href='http://www.medhelp.
Avatar m tn Hello, Your symptoms are suggestive of erectile dysfunction.
Avatar m tn Stress, anxiety and depression can cause erectile dysfunction. Even the fear of having erectile problems can make them worse. Talk to your doctor to see if these issues are playing a role in your ED. Treatment with a mental health professional might help. •Reduce your risk of Cardiovascular Disease.
Avatar m tn I had a bad experience talking with my doctor, and wanted some opinions, both medical and political. I'm 28 years old and have been sexually active for about a year. In that time I have only rarely been able to keep an erection during intercourse. I'm in good health and everything works when I'm alone.
Avatar f tn After 5 days of use, it lowered sex drive and made my erectile dysfunction way worse. I just need to know if this is at all permanent. Has anyone else had experiences with this? I only took it for 5 days so im not as worried but I just dont know at this point. Any help is really appreciated.
Avatar f tn Anxiety and stress play an important role in the development of erectile dysfunction; and is the most common possible cause. At a primary level, I would suggest being a bit relaxed and working on the psychological factors. You could also see a psychotherapist/ behavioral therapist for the same. It might also be beneficial to get rid of factors like smoking/ alcohol/ drugs, if involved.
Avatar f tn Infections such as epididymitis could lead to erectile dysfunction and the dysfunction may take some time to settle after the actual infection has healed. I would suggest giving it 2-4 week time before seeking medical consultation to evaluate for other possibilities.
Avatar n tn I am not a health professional but have NEVER heard of masturbation causing erectile dysfunction. But if you are suffering guilt from your masturbation, then that could easily cause ED. But there are a slew of things that could also cause ED - but I really don't think masturbation is one of them. To silent23lamb - your issue could also be some sort of mental think - feelings of inadequacey or fear of not getting a hard erection. (The very fear itself can CAUSE what you fear.
2167803 tn?1338529751 What is difference between loss of libido and erectile dysfunction? Can a man suffering from erectile dysfunction have strong sex drive and vice versa ?